MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 15MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Failure of Implant (1924)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6), was implanted with a 208-22-15-inserto tibial cc 2,15mm, serial number (b)(6), on (b)(6) 2017.The insert was manufactured on (b)(6) 2013, and was packaged in a vacuum bag with no evoh.The insert was manufactured on (b)(6) 2013, and was 3.7 years shelf age at the time of implant.Approximately six years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a2, a3, b5, g3, g6, h2, h3 and h6 have been updated accordingly.Section b5: additional information received indicates that this case does not have a polyethylene disease problem.Patient has chronic infection problem.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Upon reassessment of the information received, it was determined that this event was reported in error.No serious injury or allegation(s) against the currently implanted device were reported.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
CC TIBIAL INSERT SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16971210
Report Number1038671-2023-01072
Device Sequence Number11375837
Product Code JWH
UDI-Device Identifier10885862054197
UDI-Public10885862054197
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2018
Device Model NumberCC TIBIAL INSERT SZ 2, 15MM
Device Catalogue Number208-22-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer08/01/2023
Not provided
08/06/2025
Initial Report FDA Received Date05/21/2023
Supplement Report FDA Received Date08/24/2023
04/18/2024
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale